Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2021

Certain classes of bi-univalent functions associated with the Horadam polynomials

Halit Orhan, Paduvalapattana Kempegowda Mamatha, Sondekola Rudra Swamy, Nanjundan Magesh, Jagadeesan Yamini

ACTA UNIVERSITATIS SAPIENTIAE-MATHEMATICA Cilt 13 · Sayı 1 · ss. 258–272 · 01.08.2021
DOI ile aç

Özet

In this paper we consider two subclasses of bi-univalent functions defined by the Horadam polynomials. Further, we obtain coefficient estimates for the defined classes.

Anahtar kelimeler

bi-univalent functions Horadam polynomials FEKETE-SZEGO INEQUALITY UNIVALENT-FUNCTIONS Bi-starlike functions bi-convex functions

Atıf için künye

Orhan, H., Mamatha, P. K., Swamy, S. R., Magesh, N., & Yamini, J. (2021). Certain classes of bi-univalent functions associated with the Horadam polynomials. ACTA UNIVERSITATIS SAPIENTIAE-MATHEMATICA, 13(1), 258–272. https://doi.org/10.2478/ausm-2021-0015

BibTeX
@article{orhan2021-73106,
  author = {Orhan, Halit and Mamatha, Paduvalapattana Kempegowda and Swamy, Sondekola Rudra and Magesh, Nanjundan and Yamini, Jagadeesan},
  title = {Certain classes of bi-univalent functions associated with the Horadam polynomials},
  journal = {ACTA UNIVERSITATIS SAPIENTIAE-MATHEMATICA},
  year = {2021},
  volume = {13},
  number = {1},
  pages = {258--272},
  issn = {1844-6094},
  doi = {10.2478/ausm-2021-0015},
  url = {https://akademik.atauni.edu.tr/yayinlar/73106-certain-classes-of-bi-univalent-functions-associated-with-the-horadam}
}